# SDR FDEA201208052850

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53832211204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO TRACK 2L HAS 4 INCH LONG AREA OF CORROSION BETWEEN FR 51 AND FR 52.  REMOVED CORROSION 52 IAW SRM 51-74-10,  FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102. REMOVED CARGO TRACK FROM FR 50 TO FR 54 AND FABRICATED REPAIR ANGLES IAW SRM 53-10-16, FIG 102.  INSTALLED CARGO TRACK AND REPAIR ANGLES IAW SRM 51-40-21 PAR 5 AND 6. REPROTECTED AREA IAW SRM 51-75-10, PAR 4.
